# SDR ASOA2016040614746

- Difficulty date: April 6, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349.00 CORRODED AFT SIDE BETWEEN INTERCOSTALS LBL2 & RBL2.  REMOVED CORROSION DAMAGE IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH REPAIR EA 26-2016-091, REV A COMPLIED ALL STEP OF EC/TC EA 26-2016-091, REV A.
